设H和K是复Hilbert空间, A和B分别是H和K上的因子von Neumann 代数. 本文给出了A和B的*-同构的一个特征, 设Φ:A→B是双射, 如果对任意A,B∈A,有Φ(A*B+B*A)=Φ(A)*(B)+Φ(B)*Φ(A),则Φ是线性或共轭线性*-同构.
Abstract
Let H and K be complex Hilbert spaces. Let A and B be two factor von Neumann algebras acting on H and K respectively. A characterization of *-isomorphism between A and B is given. Let Φ: A → B be a bijection. If Φ(A*B + B*A) = Φ(A)*Φ(B) + Φ(B)*Φ(A) for all A,B ∈ A, then Φ is a linear or a conjugate linear *-isomorphism.
关键词
因子von Neumann代数 /
Jordan同构 /
*-同构
{{custom_keyword}} /
Key words
factor von Neumann algebra /
Jordan isomorphism /
*-isomorphism
{{custom_keyword}} /
{{custom_sec.title}}
{{custom_sec.title}}
{{custom_sec.content}}
参考文献
[1] An R., Hou J., Additivity of Jordan multiplicative maps on Jordan operator algebras, Taiwanese J. Math., 2006, 10(1): 45-64.
[2] An R., Hou J., Jordan ring isomorphism on the space of symmetric operators, Acta Math. Sinica, Chinese Series, 2012, 55(6): 0991-1000.
[3] Cui J., Li C. K., Maps preserving product XY- YX* on factor von Neumann algebras, Linear Algebra Appl., 2009, 431(5-7): 833-842.
[4] Hakeda J., Saitô, Additivity of Jordan *-maps between operator algebras, J. Math. Soc. Japan, 1986, 38(3): 403-408.
[5] Ji P., Liu Z., Additivity of Jordan maps on standard Jordan operator algebras, Linear Algebra Appl., 2009, 430(1): 335-343.
[6] Li C., Lu F., Fang X., Nonlinear mappings preserving product XY +YX* on factor von Neumann algebras, Linear Algebra Appl., 2013, 438(5): 2339-2345.
[7] Liu L., Ji G., Maps preserving product X*Y +YX* on factor von Neumann algebras, Linear and Multilinear Algebra, 2011, 59(9): 950-955.
[8] Lu F., Additivity of Jordan maps on standard operator algebras, Linear Algebra Appl., 2002, 357(1-3): 123-131.
[9] Martindale Ⅲ. W. S., Jordan homomorphisms of the symmetric elements of a ring with involution, J. Algebra, 1967, 5(2): 232-249.
[10] Molnár L., Jordan Maps on Standard Operator Algebras, Functional Equations-Results and Advances Adv. Math. (Dordr.), 3, Kluwer Acad. Publ. Dordrecht, 2002: 305-320.
[11] Molnár L., Multiplicative Jordan triple isomorphisms on the self-adjoint elements of von Neumann algebras, Linear Algebra Appl., 2006, 419(2-3): 586-600.
{{custom_fnGroup.title_cn}}
脚注
{{custom_fn.content}}
基金
国家自然科学基金资助项目(11371233);中央高校基本科研业务费专项资金(GK201301007)
{{custom_fund}}